# SDR ASAA9910070

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65549011
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND THE MAIN CABIN FLOORBEAM AT STATION 947 CORRODED FROM LBL 32 TO RBL 54, TOP AND BOTTOM OF UPPER CHORD.  REPAIRED PER SRM 51-30-2.  (M)
